# SDR QXEA2021062900332

- Difficulty date: June 28, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 45,790 hours, 48,367 cycles
- System (JASC): 2612 · Fire Detection
- Part: Lamp
- Part number: Q4559X
- Condition: Faulted
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB THROUGH 12,000 CHECK FIRE DET WARNING LIGHT ILLUMINATED FOR JUST A FEW SECONDS. NO OTHER FIRE LIGHTS ILLUMINATED. WHEN GAZE SHIFTED TO FIRE PANEL THE BTL LOW LIGHT WAS ON AND EXTINGUISHED AND THEN SO DID THE CHECK FIRE DET LIGHT. REMOVED FROM SERVICE. RELAMPED  BTL LOW LIGHT ON FIRE DETECTION PANEL AS PRECAUTION. LIGHT OPERATES NORMALLY. "CHECK FIRE DET" WARNING NOT ILLUMINATED "BTL LOW" NOT ILLUMINATED. PERFORMED OPS TEST OF NACELLE FIRE DETECTION SYSTEM IAW Q400 AMM 26-11-00-710-801. OPS TEST GOOD. AIRCRAFT RETURNED TO SERVICE.
